Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Doing Better in Canada Bipolar? Susan J

Posted by Penny on August 28, 2003, at 10:48:40

In reply to Doing Better in Canada Bipolar?, posted by Susan J on August 28, 2003, at 10:21:19

There certainly is a possibility of a seemingly hypomanic episode to be brought on by Wellbutrin (really, any of the ADs, I think). I know for a fact that Wellbutrin has brought that out in me before, but I'm not *technically* bipolar.

Good for you in finding someone to hang around with! And try to not be so hard on yourself regarding your bad days. I, too, had a bad night last night but am feeling stronger today. And I, too, can go from feeling pretty darn good one minute to suicidal the next. It just all depends, and is consistent with a mood disorder. The least little thing, and sometimes nothing at all, will send me plummeting.

And I'm glad you called your therapist. Was it helpful?

Try to hang in there and stay busy, and enjoy the rest of your stay in Canada.

Take care.
P


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Penny thread:255028
URL: http://www.dr-bob.org/babble/social/20030818/msgs/255033.html